Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 486714, 18 pages
Research Article

The Optimization of Solutions of the Dynamic Systems with Random Structure

1University of Žilina, Žilina, Slovakia
2Vadim Getman Kyjew National Economic University, Kyjew, Ukraine

Received 31 January 2011; Accepted 31 March 2011

Academic Editor: Josef Diblík

Copyright © 2011 Miroslava Růžičková and Irada Dzhalladova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Weiyuan Zhang, Junmin Li, and Naizheng Shi, “Stability Analysis for Stochastic Markovian Jump Reaction-Diffusion Neural Networks with Partially Known Transition Probabilities and Mixed Time Delays,” Discrete Dynamics in Nature and Society, vol. 2012, pp. 1–17, 2012. View at Publisher · View at Google Scholar
  • Josef Diblik, Irada Dzhalladova, and Miroslava Ruzickova, “Stabilization of company's income modeled by a system of discrete stochastic equations,” Advances In Difference Equations, 2014. View at Publisher · View at Google Scholar